Two-parameter deformed SUSY algebra for Fibonacci oscillators

Algin A., ARIK M., Kocabicakoglu D.

INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS, vol.47, no.5, pp.1322-1332, 2008 (SCI-Expanded) identifier identifier


We construct a two-parameter deformed SUSY algebra for the system of n ordinary fermions and n(q(1),q(2))-deformed bosons called Fibonacci oscillators with SUq1/q2 (n)-symmetry. We then analyze the Fock space representation of the algebra constructed. We obtain the total deformed Hamiltonian and the energy levels together with their degeneracies for the system. We also consider some physical applications of the Fibonacci oscillators with SUq1/q2 (n)-symmetry, and discuss the main reasons to consider two distinct deformation parameters.